On types of growth for graph-different permutations - Archive ouverte HAL Access content directly
Journal Articles J. Comb. Theory, Ser. A Year : 2009

On types of growth for graph-different permutations


We consider an infinite graph $G$ whose vertex set is the set of natural numbers and adjacency depends solely on the difference between vertices. We study the largest cardinality of a set of permutations of $[n]$ any pair of which differ somewhere in a pair of adjacent vertices of $G$ and determine it completely in an interesting special case. We give estimates for other cases and compare the results in case of complementary graphs. We also explore the close relationship between our problem and the concept of Shannon capacity "within a given type."
Fichier principal
Vignette du fichier
paircfin.pdf (166.49 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00681907 , version 1 (22-03-2012)



János Körner, Gábor Simonyi, Blerina Sinaimeri. On types of growth for graph-different permutations. J. Comb. Theory, Ser. A, 2009, 116 (3), pp.713-723. ⟨10.1016/j.jcta.2008.11.003⟩. ⟨hal-00681907⟩


100 View
125 Download



Gmail Facebook X LinkedIn More